Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The power substitution for rings of complex and real functions on compact metric spaces


Author: A. N. Dranishnikov
Journal: Proc. Amer. Math. Soc. 123 (1995), 2887-2893
MSC: Primary 55M10; Secondary 15A54, 16S60
MathSciNet review: 1307512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The weak power substitution property for rings of matrices over the ring of functions on a compact metric space X is given in terms of cohomological dimension. A compactum with the ring of complex functions $ C(X)$ having the following property is constructed: the units of $ C(X)$ are not dense in $ C(X)$ and they are dense among squares.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M10, 15A54, 16S60

Retrieve articles in all journals with MSC: 55M10, 15A54, 16S60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1307512-5
Article copyright: © Copyright 1995 American Mathematical Society